MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINUM; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175428P0
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(10/3233) it was reported that the product is available for investigation, it should be returned to intervascular for examination.(4109/213) the review of historical data indicated that no other complaint was reported for the same sterilization lot number 22j07.(3331/3233) a review of the device history records is ongoing, results are pending.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
It was reported to intervascular from the health facility that when the doctor open the package, he found the sterilized package has been opened.Another graft was used to complete the surgery.Complaint # (b)(4).
 
Event or Problem Description
Complaint number: (b)(4).
 
Additional Manufacturer Narrative
(10/171) the involved device was visually inspected by the quality assurance (qa) engineer and no conclusion could be established due to the absence of an intact primary seal which prevents a definitive determination of the root cause of the reported defect.As the external seal (shell and outer lid) was completely removed by the customer, it is not possible to establish with certainty whether the opening of the inner lid resulted from a manufacturing non-conformity or from damage occurring after production.(4110/213) the occurrence rate was calculated for similar events on the same product family (hemashield grafts and patches) for the period 01-dec-2024 to 30-nov-2025.The calculated occurrence rate is (b)(4), which is compliant with the requirement of being less than or equal to the anticipated maximum occurrence rate of (b)(4).(4315/25) based on the investigation findings it is concluded that the absence of an intact primary seal prevents a definitive determination of the root cause of the reported defect.As the external seal (shell and outer lid) was completely removed by the customer, it is not possible to establish with certainty whether the opening of the inner lid resulted from a manufacturing non-conformity or from damage occurring after production.However, the product¿s manufacturing history indicates that the packaging was reprocessed.Therefore, a potential failure during this reconditioning stage cannot be ruled out.On this basis, an internal non-conformity report was opened to further investigate the possible causes and take appropriate actions, if necessary.

Brand Name
HEMASHIELD PLATINUM
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key23335342
Report Number1640201-2025-0000025
Device Sequence Number21319248
Product Code MAL
UDI-Device Identifier00384401018247
UDI-Public(01)00384401018247
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00202175428P0
Device Catalogue NumberM00202175428P0
Device Lot Number22J07
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown